[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Feeling lows

      Had to respond to your post...I have the same problem as your
daughter!  My doc. explained it this way - a person on the pump is given
insulin continuosly at a "slow" rate.  Unlike an injection where the
insulin is given in a "burst".  With this theory of things...a person
can for hours be dropping lower and lower at a "slow" rate and not have
the drastic symptoms that being on an injection use to give.  Since it
is a gradual drop in the blood sugar your body adapts as to not feel the
symptoms?!?  I have been walking around at 23 since I've been on the
pump and not felt it a bit.  Others claim to "regain" their low BS
warnings once on the pump BUT I'm with your daughter on this one!  Hope
this explained it a bit...               -Tonya D.  =)

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org